# SDR AALA202407317585

- Difficulty date: July 22, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 57,958 hours, 24,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL CENTER SHAPE FITTING HAS AN ELONGATED / WORN FASTENER HOLE BETWEEN FR 66 AND FR 68 AT S23R. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
